Patient :I wanted to know if i can get pregnant, my boyfriend and i had unprotected sex and he did ejaculate inside me once. I had an ipill taken after 18 hrs of sex. i also got an urinary track infection and a few vomits of bile the next week after i had the ipill. i also got my regular periods on 27th ,while my date was 29. the periods was heavy and regular. lately i am unable to eat stuff, not that i feel nauseatic but feel full almost all the time.
If you have already had a withdrawal bleed on 27th following an ipill intake and which was heavy indicates that you are not pregnant as the endometrial lining has shed off and there has been no implantation even if there would have been a fertilization. So, you are pregnancy safe. The withdrawal bleed is seen within 7-10 days from the pill intake and it is exactly what you have experienced, so rest assure you are not pregnant.
I hope i have answered your query,
wishing you safe sexual practices,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.